# SDR UIEA2017042500636

- Difficulty date: April 24, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,728 hours, 17,981 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 62A0339
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR CABIN ALTITUDE AUTO 2.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NR 2 IAW AMM 21-31-02.
